RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2018, Volume 22, Issue 3, Pages 83–90 (Mi fpm1805)  

Ruin probability for a Gaussian process with variance attaining its maximum on discrete sets

S. G. Kobelkov

Lomonosov Moscow State University

Abstract: Ruin probability for a Gaussian locally stationary process is considered in the case where the process variance attains its maximum in a finite number of points. The double sum method is applied to calculate exact asymptotics of the corresponding probability. Also, we consider a family of processes with variance that has a countable set of maximum points containing a limit point.

Full text: PDF file (118 kB)
References: PDF file   HTML file

UDC: 519.218

Citation: S. G. Kobelkov, “Ruin probability for a Gaussian process with variance attaining its maximum on discrete sets”, Fundam. Prikl. Mat., 22:3 (2018), 83–90

Citation in format AMSBIB
\Bibitem{Kob18}
\by S.~G.~Kobelkov
\paper Ruin probability for a~Gaussian process with variance attaining its maximum on discrete sets
\jour Fundam. Prikl. Mat.
\yr 2018
\vol 22
\issue 3
\pages 83--90
\mathnet{http://mi.mathnet.ru/fpm1805}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1805
  • http://mi.mathnet.ru/eng/fpm/v22/i3/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:29
    Full text:8
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019